# SDR DALA2015071604405

- Difficulty date: July 15, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BS 1418 BETWEEN LONGERONS 1-2 RT SIDE.  CRACK ON FUSELAGE SKIN WAS REPAIRED IAW ETI-88-15-205 AND ERA 536454-14AD, REV RIG.   PERFORM INITIAL INSPECTION THRESHOLD 75,000, TOTAL CYCLES AND REPEAT INSPECTION INTERNAL TO BE DETERMINATED IAW ER/A NR 536454-14 AD, SEC II.
